Alert archive / Indiana / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 25, NWS Northern Indiana

May 31, 2010LaGrange County, Indiana

NWS Northern Indiana issued this severe thunderstorm warning at May 31, 2010, 9:38 AM EDT for LaGrange County, Indiana. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 31, 2010, 9:38 AM EDT (13:38 UTC)
Expired
May 31, 2010, 10:05 AM EDT
In force
27 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County LaGrange County, IN

The radar

The Northern Indiana radar (KIWX), 39 km from the middle of the area, began a volume at 13:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 1.6 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2010-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 673 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2010-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
673 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
1435 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
-2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 7:02 AM EDT, 2 hours 36 minutes earlier.

Area forecast discussion, May 31, 7:02 AM EDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
702 AM EDT MON MAY 31 2010

.AVIATION...
SFC WMFNT HAD LIFTED N INTO LWR MI W/MSTR STREAMING RAPIDLY N OUT OF
OPENING SRN STREAM SW OVR AL AND LEADING TO SECONDARY AREA OF CONVN
ACRS CNTRL/SRN IN ALG EDGE OF MID LVL THETA-E GRADIENT. THIS SHLD
HOLD TOGETHER AND CLIP KFWA TERMINAL TWD 14Z ESP IF FURTHER
ORGANIZATION TO STORM SCALE COLD POOL OCCURS.

OTHERWISE MORE ERSTWHILE DVLPMNT XPCD INVOF OF SFC TROUGH BY THIS
AFTN W/NR TERM RELIANCE ON LOCAL WRF MODEL WHICH SEEMS TO CAPTURE
PRE-FNTL TROUGH MOVING IN FM IL THE BEST. WILL BACK TEMPO TIMING OF
+TSRA/IMPLIED IFR MENTION SLIGHTLY YET LEAVE KSBN AS IS ESP IN LIGHT
OF LAKE MODIFICATION THERE THIS AFTN IN POST FNTL VEERED LL FLW.

&&

.SHORT TERM...
STORM CLUSTER OVR CHICAGO EARLY THIS MORNING A LIKELY HARBINGER OF
THINGS TO COME BY AFTN W/APCH OF SFC FNTL BNDRY EXTENDING SWWD FM
POTENT SW TROUGH EJECTING EWD THROUGH SRN CANADA. ALTHOUGH SW PROGGED
TO DEAMPLIFY EWD INTO DOWNSTREAM FLATTENING MID LVL RIDGE...IT STILL
RETAINS SOME MEASURE OF MID LVL HGT FALLS ACRS NRN IN/SRN MI THIS
AFTN AND COMBINE THAT W/LIKELY MOD DESTABILIZATION OFFERS WHAT
SHLD BE FAIRLY WIDESPREAD CONVN SE HALF INVOF OF SFC BNDRY THROUGH
THE AFTN AND INTO EARLY EVENING. MBE VELOCITIES ARE QUITE SLOW
OWING TO WEAKNESS IN MID LVL FLW AND GIVEN DEGREE OF MID LVL MSTR
ADVTN OUT OF THE MID MS VALLEY OVERNIGHT SHLD SEE SOME PRETTY
HEFTY RAINFALL AMTS FOR SOME. IN ADDN...A LOW END RISK FOR A SVR
MULTICELL CLUSTER OR TWO AS EVIDENT W/IMPRESSIVE STORM OVR CHICAGO
THIS MORNING. OTHERWISE TEMP GRIDS TDA LOOK IDEAL W/A WARM AND
MUGGY DAY FOR MOST.

SFC BNDRY WILL WORK CLEAR SERN AREAS BY MID EVENING W/ROBUST DRYING
INTO TUE FOLLOWING IN BEHIND SFC RIDGING THAT QUICKLY BLDS EWD OUT
OF THE PLAINS. HWVR LTL CHG IN LL THERMAL RIDGE AND GIVEN DEGREE OF
INSOLATION XPCD WILL REORIENT TEMPS A BIT SW-NE AND STILL WELL ABV
NORMAL.

SFC RIDGE SHIFTS EWD OF CWA TUE NIGHT W/STG RTN FLW DVLPG IN
RESPONSE TO UPSTREAM SW OVR THE CNTRL ROCKIES THIS AM STEAMING EWD
IN PROGRESSIVE MID LVL FLW REGIME. TEMPTED TO ADD A POP MENTION AFT
MIDNIGHT PER FVRBL INCREASE IN LL MSTR FLUX/THETA-E ADVTN AHD OF
EJECTING SW WELL OUT INTO THE PLAINS BY THAT TIME. HWVR PLACEMENT OF
IMPLIED STORMS QUITE UNCERTAIN OWING TO LIKELY UPSCALE MCS DVLPMNT
UPSTREAM ANYWHERE FM ERN NE INTO SE MN. GFS BRINGS MCS EWD THROUGH
CNTRL LWR MI...LOCAL WRF INTO NE IL/SW MI AND NAM INTO ERN IL/WRN
IN. CERTAINLY PER FLAT PATTN ALOFT...QUICKER EWD ARRIVAL OF MCS XPCD
AND WILL TAKE A STAB AT IT NOW W/LOW CHC POP INTRODUCTION WRN
THIRD LATE.

&&

.LONG TERM...

WEDNESDAY THROUGH SUNDAY

POWERFUL UPPER FLOW ASSOCIATED WITH THE MASSIVE HEIGHT SINK OVER THE
NORTHERN PAC WILL SUPPORT A VERY ACTIVE START TO JUNE. FAST
LATITUDINAL FLOW WILL SUPPORT NUMEROUS EJECTING SMALL SCALE
DISTURBANCES WITH ONE LARGE MID LEVEL SHORT WAVE EXPECTED BY THE
LATTER PORTION OF THE PERIOD. COMPLICATED AND POORLY SAMPLED FLOW
OVER THE PAC SOURCE REGION COUPLED WITH POOR HANDLING OF THE EASTERN
CANADIAN NEG HEIGHT ANOMALY CONTINUES TO SUPPORT EXTREMELY POOR
MODEL PERFORMANCE AND CONTINUITY IN THE PERIOD. THIS IS SUPPORTING
WAVERING OF THE LL BAROCLINIC ZONE DEMARKING HIGH THETA-E AIR IN
ADDITION TO ADVECTING CONUS MID LEVEL BAROCLINIC WAVE
TRACK/SPEED/AND INTENSITY. THE OVERALL TREND THIS SPRING HAS BEEN
FOR A NORTHERN BIAS TO THE LL THETA-E GRADIENT...AND WILL CONTINUE
TO TREND TO DETERMINISTIC SOLUTIONS THAT FAVOR THIS SCENARIO. THE
ECMWF HAS BEEN THE MODEL OF CHOICE FOR SEVERAL FORECAST
PERIODS...BUT IT SEEMS IT TOO MAY BE TOO AGGRESSIVE WITH HEIGHT
FALLS AND COOLING IN THE GREAT LAKES BY THE END OF THE PERIOD AND
BEYOND. NOT TO MENTION GIVEN THE INCREASED LL INSTABILITY AND
SEASONAL BIAS TOWARD MCS SYSTEMS...HIRES MODEL SOLUTIONS BEYOND DAY
2 WILL BE UTILIZED VERY CAUTIOUSLY GIVEN CONVECTIVE FEEDBACK ISSUES
THAT BECOME PROBLEMATIC. A GOOD EXAMPLE OF THIS CAN BE SEEN IN THE
NAM12/S DAY 3 PROGS OVER THE MIDWEST. SIMILAR TO LAST NIGHT/S
FORECAST...ONLY SMALL CHANGES AND TRENDS IN THE PERIOD...WITH THE
ECMWF FAVORED THROUGH THE MAJORITY OF THE PERIOD...TRENDING TO
BIASED MEAN DETERMINISTIC SYNOPTIC FIELDS BY DAY 6-7.

WED-THU...THE FIRST IN A POTENTIAL SERIES OF DISTURBANCES IS
EXPECTED TO AFFECT THE REGION IN THIS PERIOD. EXPECTED MCS ACTIVITY
FROM INITIAL CENTRAL PLAINS ELEVATED THETA-E ADV WILL LIKELY PUSH
QUICKLY EAST INTO THE UPPER MIDWEST WITH A NORTHERN BIAS TO THE
TRACK EXPECTED GIVEN A WEAK NEG THETA-E PUSH FROM THE MON-TUE
DEPARTING SYSTEM...LIKELY FAVORING NORTHERN IL/WI/SOUTHERN
MI/NORTHERN IN AND NW OH. WITH A GOOD SETUP FOR MCS ACTIVITY...WED
HAVE RAISED POPS TO 40 ACROSS THE NORTH WHERE THE BEST OVERLAP OF
INCREASED MID LEVEL FLOW/POS THETA-E ADV WILL RESIDE GIVEN H85-3
THICKNESS CONTOURS. DO FAVOR THE SLOWER BIASED ECMWF AND UKMET PER
UPPER WAVE AND ASSOCIATED SFC REFLECTION...WHICH STILL SUPPORTS
INCREASED POPS THROUGH THUR AFTERNOON. SEVERE POTENTIAL WILL BE
ELEVATED IN THIS PERIOD GIVEN AMPLE INSTABILITY/STRONG FORCING PER
INCREASED UPPER FLOW. DAMAGING WINDS WOULD BE THE MAIN THREAT GIVEN
STORM ENVIRONMENT FAVORING AN OUTFLOW DOMINATE FORWARD PROPAGATING
CONVECTIVE SYSTEM. NO CHANGE TO FORECAST TEMPS GIVEN CONCERNS ON
CLOUDS AND PRECIP. MODEL THERMAL FIELDS CERTAINLY SUPPORT CURRENT
FORECAST NUMBERS ALTHOUGH INSOLATION WILL PLAY A LARGE ROLE IN
RESULTANT NUMBERS.

FRI-SUN...MUDDLED FORECAST DETAILS IN THIS PERIOD GIVEN POOR MODEL
CONFIDENCE. CURRENT FORECAST ENCOMPASSES ALL CONCERNS WITH A BIAS
TOWARD CLIMO GIVEN LOOMING UNCERTAINTY. DID ADD POPS TO SAT NIGHT
GIVEN A VERY REAL POTENTIAL FOR AN MCS CORRIDOR RESIDING OVER THE
REGION. FORECAST MODELS STILL OFFER A SIG NORTHERN STREAM WAVE BY
DAY 7-8 AND GIVEN CONCERNS ON A NORTHERN BIAS...CURRENT TEMPS IN THE
GRIDDED DATABASE ARE LIKELY TOO LOW. CONCERNS ON FAST FLOW MID LEVEL
IMPULSES IN THE PRESENCE OF AMPLE LL HEAT/MOISTURE CERTAINLY
SUPPORTS CURRENT FORECAST POP NUMBERS...WITH WAVE TIMING/TRACK/AND
ORGANIZATION FAR FROM BEING RESOLVED AT THIS POINT. EXPECT ABOVE
NORMAL TEMPS IN THE PERIOD WITH ABOVE NORMAL CHANCES FOR PRECIP.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.

MI...NONE.

OH...NONE.

LM...NONE.

&&

SHORT TERM...T
LONG TERM...JC
AVIATION...T
Hazardous weather outlook, May 31, 4:15 AM EDT, 5 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
415 AM EDT MON MAY 31 2010

INZ003>009-012>018-020-022>027-032>034-LMZ043-046-MIZ077>081-OHZ001-
002-004-005-015-016-024-025-010815-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-
DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
415 AM EDT MON MAY 31 2010 /315 AM CDT MON MAY 31 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA...SOUTHWEST LOWER MICHIGAN AND THE NEARSHORE WATERS
OF SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE LIKELY TODAY INTO THIS EVENING. ALTHOUGH
WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...SOME OF THE STRONGER
STORMS WILL BE CAPABLE OF PRODUCING ISOLATED DAMAGING WIND GUSTS.
LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SEVERAL ROUNDS OF THUNDERSTORMS ARE POSSIBLE IN THIS PERIOD. THE
BEST CHANCE FOR ORGANIZED SEVERE WEATHER WILL BE WEDNESDAY INTO
THURSDAY...WITH ANOTHER EPISODE OF SEVERE WEATHER POSSIBLE THIS
WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

JC

In the hours before

Special weather statement, May 31, 8:03 AM EDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
803 AM EDT MON MAY 31 2010

INZ014>018-022>027-034-311300-
ADAMS IN-ALLEN IN-CASS IN-FULTON IN-HUNTINGTON IN-JAY IN-KOSCIUSKO
IN-MARSHALL IN-MIAMI IN-WABASH IN-WELLS IN-WHITLEY IN-
803 AM EDT MON MAY 31 2010

AT 759 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING THUNDERSTORMS WITH LOCALLY HEAVY RAIN ALONG A LINE
EXTENDING FROM NEAR ROCHESTER TO WABASH TO PORTLAND INDIANA...MOVING
NORTHEAST AT 20 MPH.

THESE STORMS WILL PRODUCE BRIEF BUT LOCALLY HEAVY
RAINFALL...OCCASIONAL CLOUD TO GROUND LIGHTNING...AND WIND GUSTS TO
40 MPH. RAINFALL RATES OF 1 INCH PER HOUR WILL BE COMMON WITH THE
HEAVIER DOWNPOURS.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
  BLUFFTON...
  BERNE...
  ROCHESTER...
  HUNTINGTON...
  WARSAW...
  OSSIAN...NORTH MANCHESTER AND DECATUR...
  GENEVA...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN
A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

LAT...LON 4043 8516 4059 8520 4092 8645 4142 8583
      4130 8566 4122 8542 4122 8482 4040 8481
TIME...MOT...LOC 1200Z 247DEG 18KT 4091 8629 4076 8555
          4069 8512
Special weather statement, May 31, 8:10 AM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
810 AM EDT MON MAY 31 2010

INZ003>005-012-014-016-311300-
ELKHART IN-KOSCIUSKO IN-LA PORTE IN-MARSHALL IN-ST. JOSEPH IN-STARKE
IN-
810 AM EDT MON MAY 31 2010

AT 803 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING THUNDERSTORMS WITH LOCALLY HEAVY RAIN FROM NEAR KNOX TO
PLYMOUTH TO ARGOS...MOVING NORTHEAST AT 30 MPH.

THESE STORMS WILL PRODUCE BRIEF BUT LOCALLY HEAVY
RAINFALL...OCCASIONAL CLOUD TO GROUND LIGHTNING...AND WIND GUSTS TO
40 MPH. RAINFALL RATES OF 1 INCH PER HOUR WILL BE COMMON WITH THE
HEAVIER DOWNPOURS.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  PLYMOUTH...
  BREMEN...
  NORTH LIBERTY...
  LAKEVILLE...
  NAPPANEE...
  WALKERTON...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN
A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4176 8641 4176 8627 4165 8606 4146 8579
      4117 8615 4130 8677
TIME...MOT...LOC 1207Z 231DEG 25KT 4127 8635
Special weather statement, May 31, 8:52 AM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
852 AM EDT MON MAY 31 2010

INZ004>006-008-009-014-016>018-311330-
ALLEN IN-DE KALB IN-ELKHART IN-KOSCIUSKO IN-LAGRANGE IN-MARSHALL
IN-NOBLE IN-ST. JOSEPH IN-WHITLEY IN-
852 AM EDT MON MAY 31 2010

AT 849 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BREMEN TO BOURBON TO
WINONA LAKE TO CHURUBUSCO...MOVING NORTHEAST AT 20 MPH.

PEA SIZE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
  WINONA LAKE AND WARSAW...
  NAPPANEE...
  MISHAWAKA...
  GARRETT...
  SYRACUSE...
  CHURUBUSCO...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

LAT...LON 4175 8541 4158 8520 4154 8520 4154 8515
      4142 8500 4112 8528 4110 8592 4115 8609
      4117 8609 4120 8623 4147 8638 4176 8610
TIME...MOT...LOC 1252Z 209DEG 19KT 4149 8615 4130 8605
          4119 8586 4121 8533

ARNOTT
Special weather statement, May 31, 9:26 AM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
926 AM EDT MON MAY 31 2010

INZ005>009-016-018-MIZ078-079-311415-
ALLEN IN-CASS MI-DE KALB IN-ELKHART IN-KOSCIUSKO IN-LAGRANGE IN-NOBLE
IN-ST. JOSEPH MI-STEUBEN IN-
926 AM EDT MON MAY 31 2010

AT 922 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SIMONTON LAKE TO NEW
PARIS TO ALBION TO GARRETT...MOVING NORTHEAST AT 20 MPH.

PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
  GARRETT...
  KENDALLVILLE...
  AUBURN...
  LAGRANGE AND BUTLER...
  BRISTOL...
  TOPEKA AND ROME CITY...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

LAT...LON 4182 8529 4176 8529 4176 8518 4166 8498
      4164 8479 4144 8479 4122 8493 4129 8550
      4141 8578 4173 8606 4188 8605 4208 8573
TIME...MOT...LOC 1326Z 230DEG 18KT 4181 8599 4153 8581
          4141 8537 4129 8508

ARNOTT

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 11:17 PM EDTSpecial Weather StatementIWXWells28 min
May 30, 11:49 PM EDTSpecial Weather StatementIWXWells26 min
May 31, 12:22 AM EDTSpecial Weather StatementIWXAdams23 min
May 31, 8:03 AM EDTSpecial Weather StatementIWXAdams, Allen, Fulton, Huntington, Jay, Kosciusko and 3 more57 min
May 31, 8:10 AM EDTSpecial Weather StatementIWXMarshall, Saint Joseph, Starke50 min
May 31, 8:52 AM EDTSpecial Weather StatementIWXElkhart, Kosciusko, LaGrange, Marshall, Noble, Whitley38 min
May 31, 9:26 AM EDTSpecial Weather StatementIWXDeKalb, Elkhart, LaGrange, Noble, Steuben49 min
May 31, 10:09 AM EDTSpecial Weather StatementIWXDeKalb, Elkhart, LaGrange, Steuben66 min
May 31, 11:28 AM EDTSpecial Weather StatementIWXLaPorte, Starke47 min
May 31, 12:24 PM EDTSevere Thunderstorm WarningIWXLaPorte, Marshall, Saint Joseph, Starke30 min
May 31, 12:40 PM EDTSpecial Weather StatementIWXAdams, Jay65 min
May 31, 1:09 PM EDTSpecial Marine WarningIWX2 hr
May 31, 1:19 PM EDTSpecial Weather StatementIWXAllen56 min
May 31, 1:55 PM EDTSpecial Weather StatementIWXAdams, Blackford, Cass, Grant, Huntington, Jay and 3 more50 min
May 31, 2:14 PM EDTSpecial Weather StatementIWXAllen, DeKalb, Noble, Whitley61 min
May 31, 2:17 PM EDTSpecial Weather StatementIWXElkhart, Kosciusko, LaPorte, Marshall, Saint Joseph, Starke58 min
May 31, 2:21 PM EDTSevere Thunderstorm WarningIWXAllen, DeKalb26 min
May 31, 2:22 PM EDTSevere Thunderstorm WarningIWXElkhart, Saint Joseph38 min
May 31, 2:52 PM EDTSpecial Weather StatementIWXAdams, Blackford, Grant, Huntington, Jay, Miami and 2 more53 min
May 31, 2:56 PM EDTSevere Thunderstorm WarningIWXElkhart, LaGrange30 min
May 31, 3:12 PM EDTSpecial Weather StatementIWXAllen, DeKalb, LaGrange, Noble, Steuben, Whitley63 min
May 31, 3:13 PM EDTSpecial Weather StatementIWXCass, Elkhart, Fulton, Kosciusko, Marshall, Pulaski and 3 more62 min
May 31, 3:20 PM EDTAreal Flood AdvisoryIWXLaPorte, Marshall, Saint Joseph, Starke3 hr
May 31, 3:46 PM EDTSpecial Weather StatementIWXAdams, Blackford, Grant, Huntington, Jay, Miami and 2 more59 min
May 31, 4:21 PM EDTSpecial Weather StatementIWXAllen, DeKalb, Kosciusko, LaGrange, Noble, Steuben and 1 more54 min
May 31, 4:41 PM EDTAreal Flood AdvisoryIWXDeKalb, Steuben3 hr
May 31, 4:45 PM EDTSpecial Weather StatementIWXAdams, Blackford, Cass, Fulton, Grant, Huntington and 4 more60 min
May 31, 5:13 PM EDTSpecial Weather StatementIWXAllen, DeKalb, Steuben62 min
May 31, 5:41 PM EDTSpecial Weather StatementIWXAdams, Blackford, Grant, Jay, Wells64 min
May 31, 11:11 AM EDTSpecial Weather StatementIWXFulton, Williams49 min
May 31, 11:16 AM EDTSevere Thunderstorm WarningIWXDefiance, Fulton, Henry, Williams59 min
May 31, 12:58 PM EDTSpecial Weather StatementIWXPutnam62 min
May 31, 3:49 PM EDTFlash Flood WarningIWXDefiance, Henry4 hr
May 31, 4:43 PM EDTSevere Thunderstorm WarningIWXWilliams62 min
May 31, 11:14 AM EDTSpecial Weather StatementIWXSaint Joseph31 min
May 31, 12:33 PM EDTSpecial Weather StatementIWXBerrien42 min
May 31, 1:05 PM EDTSevere Thunderstorm WarningIWXBerrien, Cass40 min
May 31, 1:16 PM EDTAreal Flood AdvisoryIWXBerrien3 hr
May 31, 1:26 PM EDTSpecial Weather StatementIWXBerrien49 min
May 31, 1:43 PM EDTSpecial Weather StatementIWXCass32 min
May 31, 3:58 PM EDTSpecial Weather StatementIWXBranch, Hillsdale, Saint Joseph62 min
May 31, 4:36 PM EDTSevere Thunderstorm WarningIWXBranch, Hillsdale54 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.